# SDR ASAA2012093092981

- Difficulty date: September 3, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 24,098 hours, 7,191 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: 660874223
- Condition: Failed
- Location: Nr 1 Hyd System
- Part time: 15,008 hours, 4,579 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE, FL370.  NR 1 ENGINE HYD LOW PRESSURE LIGHT ILLUMINATED.  CHECKLIST COMPLETED.  MOTORED NR 1 ENGINE AND FOUND NR 1 EDP TO BE BAD.   R & R NR 1 ENG HYD PUMP REF MM 29-11-11, WHLE PERFORMING OPS & LEAK CHECK FOUND PUMP OUTLET HYD LINE LEAKING AT SEAM 2 ABOVE QUICK DISCONNECT.  R & R NR 1 ENG HYD PUMP PRESSURE LINE. RAN NR 1 ENG TO CHECK FOR LEAKS, NO LEAKS NOTED.  REF AMM 29-11-11-400-801-001 NR 1 ENG DRIVEN HYD PUMP OPS CHECKED GOOD.
